MedElevator Войти в исследования
← Поиск публикаций
Journal of clinical pharmacy and therapeutics · 2010

Teicoplanin-induced hypersensitivity syndrome with a preceding vancomycin-induced neutropenia: a case report and literature review.

Клинический случайСтатьяОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Hsiao S-H, Chen H-H, Chou C-H, Lin W-L, Liu Yeh P-Y, Wu T-J

Аннотация

Hypersensitivity syndrome associated with teicoplanin has rarely been reported. We report a case with a preceding episode of vancomyin-related neutropenia. A 47-year-old female with cervical spine infection was treated with vancomycin. Neutropenia occurred after 17 days of vancomycin therapy. Vancomycin was changed to teicoplanin, and the neutropenia resolved 4 days later. After 11 days of teicoplanin therapy, a new episode of hypersensitivity syndrome manifested as fever, bilateral neck lymphadenopathy, mild wheezing, hepatitis and increased CRP occurred. Neutropenia and thrombocytopenia developed 3 days later. The patient's symptoms settled over 1 week following withdrawal of teicoplanin. Naranjo's ADR algorithm categorized the neutropenia associated with vancomycin and the hypersensitivity syndrome associated with teicoplanin as 'probable'.

Предметные рубрики MeSH